# SDR MALA000399

- Difficulty date: May 29, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 442
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, DENTS AFT OF RT ICE SHIELD OUT OF LIMITS.  MAINTENANCE LIGHTLY STRAIGHTEN OUT DENTS.  FABRICATED DOUBLER AND TRIPLER, DRILLED OUT RIVET PATTERN AND TRIMMED DOUBLER TO FIT COUNTERSINK, ALODINED, PRIMED AND TOPCOATED PARTS AND AREA ON FUSELAGE REF SRM 53-70-10/51-20-42/43.
